Alert archive / New Hampshire / Flash Flood Warnings in 2016

Flash Flood Warning 4, NWS Gray, ME

July 7, 2016Coos County, New Hampshire

NWS Gray, ME issued this flash flood warning at Jul 7, 2016, 5:46 PM EDT for Coos County, New Hampshire. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2016, 5:46 PM EDT (21:46 UTC)
Expired
Jul 7, 2016, 8:45 PM EDT
In force
3 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

County Coos County, NH

The radar

The Burlington radar (KCXX), 136 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

912 
WGUS51 KGYX 072146
FFWGYX
NHC007-080045-
/O.NEW.KGYX.FF.W.0004.160707T2146Z-160708T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
546 PM EDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL COOS COUNTY IN NORTHERN NEW HAMPSHIRE...

* UNTIL 845 PM EDT

* AT 544 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ERROL...STRATFORD...DIXVILLE...COLUMBIA...DUMMER AND WENTWORTH
  LOCATION.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4477 7161 4479 7157 4482 7158 4484 7155
      4485 7156 4486 7155 4485 7106 4467 7104
      4467 7158 4475 7162

$$

TFH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 3:08 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jul 7, 3:08 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Gray ME
308 PM EDT THU JUL 7 2016

.SYNOPSIS...
A weak surface front is expected to remain nearly stationary
across central New England into the weekend keeping conditions
unsettled. A deep upper trough will approach late in the weekend
and early next week allowing unsettled conditions to continue.
Below normal temperatures are expected through the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
It is an interesting convective environment developing across the
forecast area at this hour. Warm front that pushed SWwd into MA
this morning has returned slowly Nwd thru the day. In addition to
creeping up the Hudson and along the Greens...it has moved into
Srn NH. At the same time...cloud cover has vacated much of the
rest of NH...allowing both sides of the boundary to be heated. Hot
and very moist air sits S of the front...while warm and
increasingly humid air remains to the N. A few storms have already
exhibited signs of enhanced shear crossing the boundary...and I
suspect that will continue into the evening.

CAPE around 1000 J/kg and increasing effective shear around 30 to
40 kts will support occasional severe wx. Will keep the grids
worded as gusty winds and small hail...as that should be the
majority of storms today. Will have to watch extreme Srn NH as
well...as a remnant MCV or vorticity max from nocturnal convection
over the Midwest is tracking towards the Srn half of New England.
That could enhance later convection for those zones.
Otherwise...activity should gradually wind down after dark.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
With the focus on the near term convection...I mainly stuck close
to multi-model consensus for Fri/Fri night forecast. Should be a
less active day precip-wise. Cannot rule out a shower or storm as
remnant MCS activity decays and moves towards New England.
Embedded MCV could provide enough of a spark for afternoon
convection...but will stick to chance or lower PoP for now.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Unsettled weather is expected this weekend as a slow moving low
pressure system over the Eastern Great Lakes crosses New England
and then moves east of Nova Scotia early Monday. Global models are
in very good agreement on this feature. With an onshore wind
expect low stratus clouds, areas of fog, and drizzle much of the
time. Precipitation should increase with the approach of the upper
low late Saturday and Sunday.

Weak high pressure will build east over the region early next week
resulting in drier conditions. By mid to late next week low
pressure moving through Southern Canada will push its warm front
east toward the region.

Temperatures will be well below normal this weekend into
Monday followed by a warming trend starting Tuesday...with above
normal temperatures likely for the second half of next week.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Short Term...Patchy IFR or lower conditions will linger along the
coast today. Widespread IFR should return tonight as marine layer
works back Wwd. In addition...TSRA will be possible at all NH
terminals this afternoon into the evening. Gusty winds...small
hail...and heavy rnfl are all possible in TSRA. TAFs will be
amended as the threat confidence increases.

Long Term...
IFR conditions are likely Sunday as stratus and showery weather is
expected. Improving conditions are expected starting Monday with a
return to MVFR to VFR conditions. &&

.MARINE...
Short Term...NE flow will dominate the waters thru Fri. Winds look
to remain below SCA thresholds...but seas may build to near 5 ft
in prolonged NE fetch.

Long Term...
Widespread fog will restrict visibilities over the waters Saturday
through Sunday. Winds and waves are expected to remain below SCA
levels.
&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

NEAR TERM...Legro
SHORT TERM...Legro
LONG TERM...Lulofs
Hazardous weather outlook, Jul 7, 3:05 PM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
305 PM EDT THU JUL 7 2016

MEZ007>009-012>014-NHZ001>015-081915-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH-
305 PM EDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...WEST
CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION INTO THIS
EVENING. THERE IS THE POTENTIAL FOR A FEW STRONG STORMS ACROSS
NEW HAMPSHIRE AS WELL AS THE MOUNTAINS AND FOOTHILLS OF MAINE. MAIN
THREATS WILL BE GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018>028-081915-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-
305 PM EDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE
AND SOUTHWEST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-081915-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
305 PM EDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 7, 3:39 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
339 PM EDT THU JUL 7 2016

MEZ007-008-NHZ001-002-072015-
NORTHERN OXFORD ME-NORTHERN FRANKLIN ME-SOUTHERN COOS NH-
NORTHERN COOS NH-
339 PM EDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN OXFORD COUNTY IN MAINE
  NORTHERN FRANKLIN COUNTY IN MAINE
  SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
  NORTHERN COOS COUNTY IN NEW HAMPSHIRE

* UNTIL 415 PM EDT

* AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST
  OF COBURN GORE TO NEAR NORTH STRATFORD...MOVING TO THE SOUTHEAST AT
  25 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
  THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  RANGELEY...
  COLEBROOK...
  EUSTIS...
  ERROL...
  AND STRATTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4525 7044 4514 7042 4517 7031 4511 7029
      4512 7022 4453 7136 4477 7161 4491 7150
      4498 7154 4501 7147 4503 7150 4531 7092
      4524 7090 4524 7084 4537 7080 4540 7075
TIME...MOT...LOC 1938Z 309DEG 20KT 4524 7070 4482 7152

LEGRO
Special weather statement, Jul 7, 4:26 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
426 PM EDT THU JUL 7 2016

NHZ002-003-072100-
SOUTHERN COOS NH-NORTHERN GRAFTON NH-
426 PM EDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
  NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE

* UNTIL 500 PM EDT

* AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM OVER LOWER WATERFORD...MOVING TO THE EAST AT
  15 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  LITTLETON...
  BETHLEHEM...
  LINCOLN...
  SUGAR HILL...
  AND CARROLL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4430 7203 4432 7203 4432 7201 4434 7198
      4434 7193 4435 7191 4434 7188 4434 7185
      4436 7181 4439 7181 4433 7145 4403 7167
      4428 7206
TIME...MOT...LOC 2025Z 289DEG 15KT 4431 7192

LEGRO
Special weather statement, Jul 7, 4:43 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
443 PM EDT THU JUL 7 2016

NHZ015-072115-
WESTERN AND CENTRAL HILLSBOROUGH NH-
443 PM EDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE

* UNTIL 515 PM EDT

* AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM OVER NEW IPSWICH...MOVING TO THE NORTHEAST AT
  10 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  SHARON...
  LYNDEBOROUGH...
  WILTON...
  BROOKLINE...
  AND NEW IPSWICH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4271 7193 4279 7194 4279 7197 4280 7197
      4282 7198 4296 7179 4274 7157 4271 7173
TIME...MOT...LOC 2042Z 234DEG 10KT 4275 7189

LEGRO
Special weather statement, Jul 7, 4:57 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
457 PM EDT THU JUL 7 2016

NHZ003-004-072130-
NORTHERN CARROLL NH-NORTHERN GRAFTON NH-
457 PM EDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN CARROLL COUNTY IN NEW HAMPSHIRE
  NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE

* UNTIL 530 PM EDT

* AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM OVER BETHLEHEM...MOVING TO THE SOUTHEAST AT
  20 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  LITTLETON...
  BETHLEHEM...
  AND SUGAR HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4437 7179 4435 7171 4433 7170 4433 7167
      4431 7159 4425 7157 4426 7147 4425 7145
      4421 7142 4421 7139 4419 7139 4401 7153
      4427 7192
TIME...MOT...LOC 2055Z 295DEG 18KT 4425 7173

LEGRO
Special weather statement, Jul 7, 5:14 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
514 PM EDT THU JUL 7 2016

NHZ012-015-072145-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
514 PM EDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  EASTERN HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
  WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE

* UNTIL 545 PM EDT

* AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM OVER GREENVILLE...MOVING TO THE NORTHEAST AT
  5 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  MILFORD...
  AMHERST...
  MONT VERNON...
  SHARON...
  AND HOLLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4271 7193 4278 7195 4299 7169 4270 7150
TIME...MOT...LOC 2111Z 239DEG 6KT 4276 7182

LEGRO
Special weather statement, Jul 7, 5:27 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
527 PM EDT THU JUL 7 2016

NHZ002>004-072200-
SOUTHERN COOS NH-NORTHERN CARROLL NH-NORTHERN GRAFTON NH-
527 PM EDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
  NORTHERN CARROLL COUNTY IN NEW HAMPSHIRE
  NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE

* UNTIL 600 PM EDT

* AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR BETHLEHEM...MOVING TO THE EAST AT 20
  MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  LITTLETON...
  BETHLEHEM...
  MOUNT WASHINGTON...
  PINKHAM NOTCH...
  AND CRAWFORD NOTCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4427 7186 4437 7169 4428 7121 4400 7141
TIME...MOT...LOC 2126Z 288DEG 15KT 4423 7158

LEGRO

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 12:31 PM EDTSpecial Weather StatementGYXBelknap29 min
Jul 7, 2:35 PM EDTSpecial Weather StatementGYXCoos25 min
Jul 7, 2:38 PM EDTSpecial Weather StatementGYXSullivan37 min
Jul 7, 2:43 PM EDTSevere Thunderstorm WarningGYXCoos62 min
Jul 7, 3:13 PM EDTSpecial Weather StatementGYXSullivan32 min
Jul 7, 3:39 PM EDTSpecial Weather StatementGYXCoos36 min
Jul 7, 4:26 PM EDTSpecial Weather StatementGYXGrafton34 min
Jul 7, 4:43 PM EDTSpecial Weather StatementGYXHillsborough32 min
Jul 7, 4:57 PM EDTSpecial Weather StatementGYXGrafton33 min
Jul 7, 5:14 PM EDTSpecial Weather StatementGYXHillsborough31 min
Jul 7, 5:27 PM EDTSpecial Weather StatementGYXGrafton33 min

Nearby

Flash Flood Warnings in New Hampshire, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.